# SDR 2025FA0000234

- Difficulty date: April 4, 2025
- Submitted: April 4, 2025
- Operation: General aviation
- Aircraft: N4887W
- Make and model: Gulstm 114
- Aircraft serial: 14217
- Aircraft time: 4,326 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50056PLYRT
- Part serial: 80032206
- Condition: Damaged
- Location: Zone 700
- Part time: 16 hours
- Component: Landing Gear
- Component part number: 45002503
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETREAD TIRES - SHRINKING AND SEPARATION OF TIRE CAP BETWEEN TREAD CHANNELS. ALSO, CRACKING AT RETREAD CAP MATING AREA ON SIDEWALL. MANUFACTURER P/N'S AS FOLLOWS:  500-5 6 PLY RT AND 700-6 6 PLY RT
